# SDR UALA2012072003943

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 54,888 hours, 20,408 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Seat 08c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8C EMERGENCY LIGHT WHITE LENS COVER MISSING, REPLACED LENS CHECKED GOOD.
